Conway spheres as ideal points of the character variety

Luisa Paoluzzi, Joan Porti

Research output: Contribution to journalArticleResearchpeer-review

Abstract

We prove that any Bonahon-Siebenmann family of Conway spheres for a hyperbolic link is associated to an ideal point of the character variety of the link. © 2011 Springer-Verlag.
Original languageEnglish
Pages (from-to)707-726
JournalMathematische Annalen
Volume354
Issue number2
DOIs
Publication statusPublished - 1 Oct 2012

Fingerprint

Dive into the research topics of 'Conway spheres as ideal points of the character variety'. Together they form a unique fingerprint.

Cite this